# SDR SWAA2023083195725

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 32,014 hours, 15,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L2 DOOR SLIDE CURTAIN HANGING TOO FAR OUT<[01] RESECURED VELCRO ON L2 DOOR SLIDE CURTAIN REF 25-66-01
